G. Byrne and A. Hindmarsh, "RK methods prove popular at IMA conference on numerical ODES," SIAM News, vol. 23, pp. 14 – 15, 1990.
K. Heun, "Neue method zurapproximativen integration der different ailgleichungeneiner un-abhangigen veranderlichen," Zeitsch, Fur Math. U. Phys., vol. 45, pp. 23 – 38, 1990.
W. Kutta, "Beitragzurnaherungsweisen integration totaler differentialgleichungen," Zeitschr. Fur Math. U. Phys., vol. 46, pp. 435 – 453, 1901.
C. Runge, "Ueber die numerische auflosung von differentialgleichungen," Math. Ann., vol. 46, pp. 167 – 178, 1895.
J. Lambert, Numerical methods for ordinary differential systems. United Kingdom: Wiley, 1991.
E. Fehlberg, "Klassiche Runge – kutta – formelnvierter und niedriger ordnungmit schrittweiten – kontrolle und ihre andwendung auf warmeleitungsprobleme," Computing, vol. 6, pp. 61 – 71, 1970.
D. Kahaner, C. Moler, and S. Nash, Numerical methods and software. New Jersey: Prentice Hall, 1989.
L. Shampine and I. Gladwell, The next generation of Runge – kutta codes in computational ordinary differential equations, Cash and Gladwell, Ed. United Kingdom: The Institute of Mathematics & its Applications, 1992.
G. U. Agbeboh, "Comparison of some one – step integrators for solving singular initial value problems," Ph. D Thesis, A.A.U., Ekpoma, 2006.
G. U. Agbeboh, L. A. Ukpebor, and A. C. Esekhaigbe, "A modified sixth stage fourth – order Runge- kutta method for solving initial – value problems in ordinary differential equations," Journal of Mathematical Sciences, vol. 20, pp. 97-110, 2009.
A. C. Esekhaigbe, "On the coefficients analysis of a sixth – order Runge – kutta methods for solving initial value problems in ordinary differential equations," M.Sc Thesis, A.A.U. Ekpoma, 2007.
J. C. Butcher, Numerical methods for ordinary differential equations. Chichester: Wiley, 2003.
P. J. Van Der Houwen and B. P. Sommeijer, "Numerical solution of second-order fuzzy differential equation using improved Runge-kutta nystrom method," Journal of Mathematics Problems in Engineering, vol. 3, pp. 1-10, 2013.
P. J. Van Der Houwen and B. P. Sommeijer, "Runge-kutta type methods with special properties for the numerical integration or ordinary differential equations," Physics Reports, vol. 536, pp. 75-146, 2014.
P. J. Van Der Houwen and B. P. Sommeijer, "Runge-kutta projection methods with low dispersion and dissipation errors," Advances in Computational Methods, vol. 41, pp. 231-251, 2015.
G. U. Agbeboh and M. Ehiemua, "Modified kuuta’s algorithm," JNAMP, vol. 28, pp. 103 – 114, 2014.
G. U. Agbeboh, "On the stability analysis of a geometric 4th order Runge –kutta formula," Mathematical Theory and Modeling, vol. 3, pp. 90-105, 2013.
J. C. Butcher, "Coefficient for the study of Runge-kutta integration processes," J. Austral. Mathssoc., vol. 3, pp. 185- 201, 1963.
J. C. Butcher, The numerical analysis of ordinary differential equations. United Kingdom: J. Wiley & Sons publications, 1987.
J. C. Butcher, "Trees and numerical methods for ordinary differential equations," IMA. J. Numer. Algorithms, vol. 53, pp. 153 – 170, 2010.
A. Connes and D. Kreimer, "Lessons from quantum field theory: Hopf algebras and space time geometries," Letters in Mathematical Physics, vol. 48, pp. 85 – 96, 1999.
J. C. Butcher, Numerical methods for ordinary differential equations, 2nd ed. United Kingdom: John Wiley and Sons Ltd, 2008.
J. C. Butcher, "Trees and numerical methods for ordinary differential equations," Numerical Algorithms Springer, 2009.
J. C. Butcher, "Trees, B- series and exponential integrators," IMA. J. Numer. Anal., vol. 30, pp. 131 – 140, 2010.
C. Brouder, "Runge – kutta methods and renormalization," Eur. Phys. J. C., vol. 12, pp. 521 -534, 2000.
C. Brouder, "Trees, renormalization and differential equations," BIT Numerical Mathematics, vol. 44, pp. 425 – 438, 2004.
G. U. Agbeboh and A. C. Esekhaigbe, "On the component analysis and transformation of an explicit fourth-stage fourth-order Runge- kutta methods," Journal of Natural Sciences Research, vol. 5, pp. 93-111, 2015.
B. L. Ehle, "A – stable methods and pad approximations to the exponential," Siam J. Math. Anal., vol. 4, pp. 671 – 680, 1973.
Agbeboh Goddy Ujagbe , Esekhaigbe Aigbedion Christopher (2015). On the Component Analysis and Transformation of An Explicit Fifth – Stage Fourth – Order Runge – Kutta Methods. International Journal of Mathematical Research, 4(2): 76-100. DOI: 10.18488/journal.24/2015.4.2/184.108.40.206
This work is designed to transform the fifth stage – fourth order explicit Runge-Kutta method with the aim of projecting a new method of implementing it through tree diagram analysis. Efforts will be made to represent the equations derived from the y derivatives and x,y derivatives separately on Butcher’s rooted trees. This is because the rooted trees and derived equations for the y derivatives and x,y derivatives are the same for the explicit fourth-stage fourth-order methods, hence, we are motivated to analyze the fifth-stage fourth-order method. This idea is also derivable from general graphs and combinatorics.
A Genralist Predator Prey Mathematical Model Analysis on A Cusp Point and Bogdanov-Takens Bifurcation Point
N. Ali, Nonlinear dynamical systems and chaos. Englewood Cliffs: Prentice Hall, 1983.
Temesgen Tibebu Mekonnen, "Bifurcation analysis on the dynamics of a generalist predator pre system," International Journal of Ecosystem, USA, vol. 2, pp. 38-43, 2012.
F. George Simmons, Differential equations. New Delhi: McGraw-HILL Publishing Company Ltd, 1972.
H. W. Turnbull, Theory of equations. New York: Intercience Publishers Inc, 1952.
P. Lawrence, Differential equations and dynamical systems, 3rd ed. New York: Springer. Available: http://journal.sapub.org/ajb, 2001.
A. Yuri Kuzentsov, Elements of applied bifurcation theory, 2nd ed. New York: Springer, 1998.
No any video found for this article.
Temesgen Tibebu Mekonnen (2015). A Genralist Predator Prey Mathematical Model Analysis on A Cusp Point and Bogdanov-Takens Bifurcation Point. International Journal of Mathematical Research, 4(2): 64-75. DOI: 10.18488/journal.24/2015.4.2/220.127.116.11
This study considers a generalist predator-prey system. We investigate a local bifurcation namely Bogdanov-Takens (co dimension 2) bifurcations and a cusp point on two significant points in the division of parameter space. These points show the place where Bogdanov-Takens point and a cusp point exist. The existence of these bifurcations proved analytically by Normal form derivation. To reach the analysis we first studied the steady state solutions and their dependence on parameters and then investigate a parameter space which is divided into subregions based on the number of equilibrium points. We identified three vital parameters 𝛼 stands for the maximum uptake rate of the generalist predator; 𝜃 stands for half saturation value and 𝜂 such that 𝜇/𝜂 is the conversion efficiency of the generalist predator where 𝜇 is the intrinsic growth rate of the predator.
This study contributes new findings in the field of a mathematical model. We investigated two bifurcation points namely Bogdanov-Takens bifurcation point and the cusp point on the generalist predator prey mathematical model by observing and analyzing the change of the behavior of the solutions of the couple of the differential equations if small change appears on the parameters of the considered model by using the normal form of derivation method.
Contiguous Function Relations and an Integral Representation for Appell k-Series F_(1,k)
R. Diaz and E. Pariguan, "On hypergeometric functions and pochhammer k-symbol," Divulgaciones Matemáticas, vol. 15, pp. 179-192, 2007.
C. G. Kokologiannaki, "Propperties and inequalities of generalized k-gamma, beta and zeta functions," International Journal of Contemp. Math Sciences, vol. 5, pp. 653-660, 2010.
C. G. Kokologiannaki and V. Krasniqi, "Some properties of k-gamma function," LE Matematiche, vol. 68, pp. 13-22, 2013.
V. Krasniqi, "A limit for the k-gamma and k beta function," Int. Math. Forum, vol. 5, pp. 1613-1617, 2010.
M. Mansoor, "Determining the k-generalized gamma function ?_k (X) by functional equations," International Journal Contemp. Math. Sciences, vol. 4, pp. 1037-1042, 2009.
S. Mubeen and G. M. Habibullah, "K-fractional integrals and applications," International Journal of Mathematics and Science, vol. 7, pp. 89-94, 2012.
S. Mubeen, M. Naz, and G. Rahman, "A note on k-hypergeometric differential equations," Journal of Inequalities and Special Functions, vol. 4, pp. 38-43, ISSN: 2217-430. Available: http://www.ilirias.com, 2013.
S. Mubeen, G. Rahman, A. Rehman, and M. Naz, "Contiguous function relations for k -hypergeometric functions," ISRN Mathematical Analysis, Article ID 410801, vol. 2014, p. 6, 2014.
S. Mubeen, M. Naz, A. Rehman, and G. Rahman, "Solutions of k hypergeometric differential equations," Journal of Applied Mathematics, vol. 2014, p. 13, 2014.
F. Merovci, "Power product inequalities for the ?_k function," Int. J. of Math. Analysis, vol. 4, pp. 1007-1012, 2010.
S. Mubeen, A. Rehman, and F. Shaheen, "Properties of k-gamma, k-beta and k-psi functions," Bothalia Journal, vol. 4, pp. 371-379, 2014.
A. Rehman, S. Mubeen, N. Sadiq, and F. Shaheen, "Some inequalities involving k-gamma and k-beta functions with applications," Journal of Inequalities and Applications, vol. 2014, p. 224, 2014.
G. Rehman, S. Mubeen, A. Rehman, and M. Naz, "On k-gamma, k-beta distributions and moment generating functions," Journal of Probability and Statistics, Article ID 982013, vol. 2014, p. 6, 2014.
] J. Zhang and H. N. Shi, "Two double inequalities for k-gamma and k-riemann zeta functions," Journal of Inequalities and Applications, vol. 2014, p. 191, 2014.
K. A. Driver and S. J. Johnston, "An integral representation of some hypergeometric functions," Electronic Transactions on Numerical Analysis, vol. 25, pp. 115-120, 2006.
G. M. Habibullah and S. Mubeen, "L^p-bounded operators involving generalized hypergeometric functions," Integral Transforms and Special Functions, vol. 22, pp. 143-149, 2011.
S. Mubeen and G. M. Habibullah, "An integral representation of some k- hypergeometric functions," Int. Math. Forum, vol. 7, pp. 203-207, 2012.
P. Appell, "Sur les fonctions hypergeometriques de deux variables," Journal de Mathematiques Pures et Appliquees, (3eme Series), vol. 8, pp. 173-216, 1882.
Shahid Mubeen , Sana Iqbal , Gauhar Rahman (2015). Contiguous Function Relations and an Integral Representation for Appell k-Series F_(1,k). International Journal of Mathematical Research, 4(2): 53-63. DOI: 10.18488/journal.24/2015.4.2/18.104.22.168
The main objective of this paper is to derive contiguous function relations or recurrence relations and obtain an integral representation Appell k-series F_(1,k), where k>0.
This study originates a new formula for Appell’s series in the form of a new symbol k>0 and contributes for deriving contiguous function relations, obtaining an integral representation of the Appell’s series in terms of said symbol k>0.